Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

gosh...i think metformin is killin me...i feel awful..im thinkin i shud discontinue???? im prescribed 2 pills twice daily...my body does seem to adjust..any advice gurls????

Answer Question
 
sofi816

Asked by sofi816 at 1:56 PM on Aug. 10, 2010 in Trying to Conceive

Level 3 (24 Credits)
Answers (5)
  • It takes awhile. :) Hang in there - get lifesavers to suck on, it cuts down on the nausea.
    urkiddingright

    Answer by urkiddingright at 1:57 PM on Aug. 10, 2010

  • Did you just start off taking both? That could be the issue. I started out with one, at night just before bed, so if I got nauseous I could just curl up in bed. After about 2 weeks I started taking the second pill.
    balagan_imma

    Answer by balagan_imma at 2:08 PM on Aug. 10, 2010

  • i started wit 1 pill at night, went on to second after 3 days..tats wen hell broke ...shud i continue wit one till im completely used too it??/
    sofi816

    Comment by sofi816 (original poster) at 2:13 PM on Aug. 10, 2010

  • Your body will adjust. Give it a few more weeks! Make sure your not eating alot of sugary foods. That makes it worse.
    nsrush83

    Answer by nsrush83 at 2:58 PM on Aug. 10, 2010

  • This time I started with one pill a day for two weeks, then two pills a day for two weeks, then 3 a day. Last time I rushed it and only waited a few days before adding another pill and paid the price. Another thing that helps is to cut back on the sugar, high carb processed foods, and fried fatty foods. It helped a lot.
    DigiScrapperMom

    Answer by DigiScrapperMom at 6:50 PM on Aug. 10, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN